# SDR NACA2023082850001

- Difficulty date: August 24, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,256 hours, 14,938 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MI@0429Z RIGHT PACK INOP NO PACK OFF LIGHT AND EICAS INDICATION DISPLAYED. DEFERRED PER MEL 21-15-01-01 CAT C @ 0449Z. READJUSTED FCV CLOSED POSITION SWITCH IAW EA # 767-21-0000-3 FCV POST ADMINISTRATION TEST GOOD IAW B767 AMM 21-51-01/401
